# SDR JJBA20241202012

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, RH SILL BTW FR 24-29 FOUND CORRODED. RH SILL BTW FR 24-29 BLENDED OUT OF LIMITS. CF2, RH SILL BTW FR 24-29 REMOVED AND REPLACED
